# SDR UIEA200900059

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 105,348 hours, 18,565 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF GROUND SAFETY RELAY LIGHT ON. OTHER INDICATIONS WERE BOTH ATC  TRANSPONDERS INOP, LOW SPEED BRAKE RELEASE LIGHT ILLUMINATED. AUTO THROTTLES/FRATTS DISENGAGED AUTO PRESSURIZATION INOP.  WIRING CHECKED PER WDM 32-09-00.  FOUND R952 ON P14 PIN 6 TO 12 SOCKET DIRTY. CLEANED BOTH SOCKETS. R229 FOUND PIN X1 AND X2 SOCKETS DIRTY CLEANED BOTH SOCKETS. ALL WIRING CHECKED ON ATC TRANSPONDERS CABIN PRESSURE CHECKED IN FLIGHT AND GROUND MODE OK. A/T FFRATS FUNCTION TEST OK
